Home Page | Schedules | Training Classes | Memberships & Donations
Contact Us | Email: info@CTV29.org

E-mail us: info@CTV29.org - Mail us at: 1430 Willamette St., #321, Eugene, OR 97401

CTV Programming Schedule October 11-17, 2020

Back To Schedules List Page

NOW ON COMCAST XFINITY CHANNELS 29 & 1088

Note: If you don't have access to Xfinity Cable you can still see CTV programs: many CTV producers make their programs available online on YouTube etc.
See info & links at the end of each show description below. Some programs are available on DVD from the producers. Email info@CTV29.org for more info.



SUNDAY 10/11/2020 - Week 1136 - Comcast Xfinity Channels 29 & 1088


12:00 AM

Interfaith Prayer Service History : The first Interfaith Prayer Service was October 11, 2001. Terrorist attacks of September 11, 2001 acted as a catalyst event to bring together people of different faith traditions in prayer and support of one another. There has been an Interfaith Prayer Service every 11th day of the month since then. Each month, people of at least 8 different faith traditions offer a prayer, song, chant, poem or reading from their sacred texts that relates to the prayer service theme. From the beginning, IPSI is an organization made possible by the wisdom, insight, and spirit of unity contributed by many, including Reverend Dan Bryant of First Christian Church in Eugene, whose sanctuary has been host to every IPSI monthly service. Produced by Leo Rivers (66 min.)

1:30 AM

The David Igl Show Guest: Vicki Douglas, retired Parole Officer on Need For Focus on At-Risk Youth. Produced by Larry Dobberstein. (30 min.)

2:00 AM

Strata: Portraits of Humanity "September 2020" (The Medici Fortress of Arezzo) This documentary traces the fundamental historical steps that led the Medici ruler, Cosimo the First, to establish the recently restored Medici Fortress on the hill of San Donato in Arezzo, the ancient city founded by the Etruscans. It shows, in an epic and evocative manner, how this mighty Renaissance fortification was able to dominate the entire city, but eventually was buried and forgotten. This is an exploration of the origins and identity of the millennia-long history of the Tuscan city of Arezzo. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

2:30 AM

Walking Through the Pandemic Part 1, 2020. Walking away the pandemic in lovely spring weather. Enjoy neighborhoods through Historic Cottage Grove, in Eugene we go up Skinner Butte, past the Palace Bakery. Over in Springfield discover the Historic Washburne District of Springfield, Willamette Heights Park and on to Dorris Ranch with the Living History Village. Enjoy the Historic Homes in Eugene, and walking through lovely neighborhoods up to Lafferty Park. Produced by Tyler Burgess. (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

3:00 AM

Our Representative Democracy - Can It Survive? Speaker: Congressman Peter DeFazio, U.S. Representative, Oregon’s 4th District. The City Club of Eugene in partnership with the Wayne Morse Center for Law and Politics at the University of Oregon is pleased to host Congressman Peter DeFazio in a special Friday Forum. Mr. DeFazio with speak on Our Representative Democracy - Can it Survive?, a topic recently much discussed in Congress as the Nation approaches 100 days in office for the new administration. From the Watergate Era to today, Rep. DeFazio will trace the origins of campaign finance reform, the rise of "Dark Money", and the impact these developments have had on today’s elections.. Discussion at the City Club of Eugene on April 21, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

4:00 AM

Tim Aldal, Candidate for Oregon House of Representatives, District 8 Candidate Tim Aldal talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

5:00 AM

Katie Boshart Glaser, Candidate for Oregon House of Representatives, District 11 259-1-010 Candidate Katie Boshart Glaser talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

6:00 AM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

7:00 AM

Cottage Grove TV 7:00 Ghost Towns of the Mother Lode #4 (18:45) Manhattan,Izee (Holt); 7:19 The Road to Izee (9:32) Holt; 7:28 Cottage Grove Home Show 2009 (1:43); 7:29 Cinco de Mayo Music at El Tapitio Restaurant 2009 (:17); 7:30 Israel 1998 #1 29:00 (Bonnie Sano); 7:59 This is Cottage Grove (:51) Holt; 8:00 Walk with me in Trapani, Seliunte, Capo San Vito, and Ispecia Caves (25:40) Burgess; 8:26 Tonopah, Nevada Mining Museum (4:22) Jim Wirth; 8:30 The Kropf Family from Albany, Oregon Sings Gospel #2 (28:03). Produced by Dan Holt (120 Min.) On YouTube at https://www.youtube.com/user/danholtvideo

9:00 AM

Our Representative Democracy - Can It Survive? Speaker: Congressman Peter DeFazio, U.S. Representative, Oregon’s 4th District. The City Club of Eugene in partnership with the Wayne Morse Center for Law and Politics at the University of Oregon is pleased to host Congressman Peter DeFazio in a special Friday Forum. Mr. DeFazio with speak on Our Representative Democracy - Can it Survive?, a topic recently much discussed in Congress as the Nation approaches 100 days in office for the new administration. From the Watergate Era to today, Rep. DeFazio will trace the origins of campaign finance reform, the rise of "Dark Money", and the impact these developments have had on today’s elections.. Discussion at the City Club of Eugene on April 21, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

10:00 AM

Laurie Trieger, Candidate for Lane County Commissioner, Position 3 (South Eugene) County Commissioner Candidate Laurie Trieger talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County residents by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

11:00 AM

David Smith, Candidate for Oregon House of Representatives, District 13 Candidate David Smith talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

12:00 PM

Emily Semple, Candidate for Eugene City Council Candidate Emily Semple talks about issues of interest to Eugene General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

1:00 PM

John Lively, Candidate for Oregon House of Representatives, District 12 Candidate John Lively talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

2:00 PM

Rich Cunningham, Candidate for Oregon House of Representatives, District 14 Candidate Rich Cunningham talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

3:00 PM

Alek Skarlatos, Candidate for U.S. House of Representatives, District 4 Candidate Alek Skarlatos talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

4:00 PM

Ruth E. Linoz, Candidate for Oregon House of Representatives, District 12 259-1-007 Candidate Ruth E. Linoz talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

5:00 PM

Emily Semple, Candidate for Eugene City Council Candidate Emily Semple talks about issues of interest to Eugene General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

6:00 PM

Interfaith Prayer Service History : The first Interfaith Prayer Service was October 11, 2001. Terrorist attacks of September 11, 2001 acted as a catalyst event to bring together people of different faith traditions in prayer and support of one another. There has been an Interfaith Prayer Service every 11th day of the month since then. Each month, people of at least 8 different faith traditions offer a prayer, song, chant, poem or reading from their sacred texts that relates to the prayer service theme. From the beginning, IPSI is an organization made possible by the wisdom, insight, and spirit of unity contributed by many, including Reverend Dan Bryant of First Christian Church in Eugene, whose sanctuary has been host to every IPSI monthly service. Produced by Leo Rivers (66 min.)

7:30 PM

The David Igl Show Guest: Vicki Douglas, retired Parole Officer on Need For Focus on At-Risk Youth. Produced by Larry Dobberstein. (30 min.)

8:00 PM

Strata: Portraits of Humanity "September 2020" (The Medici Fortress of Arezzo) This documentary traces the fundamental historical steps that led the Medici ruler, Cosimo the First, to establish the recently restored Medici Fortress on the hill of San Donato in Arezzo, the ancient city founded by the Etruscans. It shows, in an epic and evocative manner, how this mighty Renaissance fortification was able to dominate the entire city, but eventually was buried and forgotten. This is an exploration of the origins and identity of the millennia-long history of the Tuscan city of Arezzo. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

8:30 PM

Walking Through the Pandemic Part 1, 2020. Walking away the pandemic in lovely spring weather. Enjoy neighborhoods through Historic Cottage Grove, in Eugene we go up Skinner Butte, past the Palace Bakery. Over in Springfield discover the Historic Washburne District of Springfield, Willamette Heights Park and on to Dorris Ranch with the Living History Village. Enjoy the Historic Homes in Eugene, and walking through lovely neighborhoods up to Lafferty Park. Produced by Tyler Burgess. (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

9:00 PM

Our Representative Democracy - Can It Survive? Speaker: Congressman Peter DeFazio, U.S. Representative, Oregon’s 4th District. The City Club of Eugene in partnership with the Wayne Morse Center for Law and Politics at the University of Oregon is pleased to host Congressman Peter DeFazio in a special Friday Forum. Mr. DeFazio with speak on Our Representative Democracy - Can it Survive?, a topic recently much discussed in Congress as the Nation approaches 100 days in office for the new administration. From the Watergate Era to today, Rep. DeFazio will trace the origins of campaign finance reform, the rise of "Dark Money", and the impact these developments have had on today’s elections.. Discussion at the City Club of Eugene on April 21, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

10:00 PM

Tim Aldal, Candidate for Oregon House of Representatives, District 8 Candidate Tim Aldal talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

11:00 PM

Katie Boshart Glaser, Candidate for Oregon House of Representatives, District 11 259-1-010 Candidate Katie Boshart Glaser talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html



MONDAY 10/12 LOCAL VOTING 2020


12:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

1:00 AM

Rich Cunningham, Candidate for Oregon House of Representatives, District 14 Candidate Rich Cunningham talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

2:00 AM

Alek Skarlatos, Candidate for U.S. House of Representatives, District 4 Candidate Alek Skarlatos talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

3:00 AM

Ruth E. Linoz, Candidate for Oregon House of Representatives, District 12 Candidate Ruth E. Linoz talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

4:00 AM

Laurie Trieger, Candidate for Lane County Commissioner, Position 3 (South Eugene) County Commissioner Candidate Laurie Trieger talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County residents by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

5:00 AM

Tim Aldal, Candidate for Oregon House of Representatives, District 8 Candidate Tim Aldal talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

6:00 AM

Interfaith Prayer Service History : The first Interfaith Prayer Service was October 11, 2001. Terrorist attacks of September 11, 2001 acted as a catalyst event to bring together people of different faith traditions in prayer and support of one another. There has been an Interfaith Prayer Service every 11th day of the month since then. Each month, people of at least 8 different faith traditions offer a prayer, song, chant, poem or reading from their sacred texts that relates to the prayer service theme. From the beginning, IPSI is an organization made possible by the wisdom, insight, and spirit of unity contributed by many, including Reverend Dan Bryant of First Christian Church in Eugene, whose sanctuary has been host to every IPSI monthly service. Produced by Leo Rivers (66 min.)

7:30 AM

Strata: Portraits of Humanity"January 2020" (The Battle of Jerash) Set on the grounds of a preserved Roman hippodrome, a group of performing legionnaires, gladiators and charioteers try to hang on to Jordan's ancient past. Jerash is ancient Gerasa, a prosperous city of the Roman Empire. But as tourism continues to decline in the Middle East, the performers are faced with the harsh reality that each show may be their last. The documentary short "The Battle of Jerash" takes you for a bizarre ride in a place you never thought would feel the effects of its tumultuous region. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

8:00 AM

Tai Chi with Machiko & Medical QiGong 42 Combined Form with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. Edited by John Duran (50 min.)

9:00 AM

Eugene Cannabis TV August 19, 2020. Blake from DnH Distribution is back on the show this evening. DanK catches up with him in the first segment. In the second segment, DanK visited Blake's house a while back and ECTV shot video of the cannabis extract process using an ether–based solvent as a safer alternative to butane. Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/TH8W8bMqzJ4 We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:30 AM

Walking Through the Pandemic Part 1, 2020. Walking away the pandemic in lovely spring weather. Enjoy neighborhoods through Historic Cottage Grove, in Eugene we go up Skinner Butte, past the Palace Bakery. Over in Springfield discover the Historic Washburne District of Springfield, Willamette Heights Park and on to Dorris Ranch with the Living History Village. Enjoy the Historic Homes in Eugene, and walking through lovely neighborhoods up to Lafferty Park. Produced by Tyler Burgess. (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

10:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

11:00 AM

Our Representative Democracy - Can It Survive? Speaker: Congressman Peter DeFazio, U.S. Representative, Oregon’s 4th District. The City Club of Eugene in partnership with the Wayne Morse Center for Law and Politics at the University of Oregon is pleased to host Congressman Peter DeFazio in a special Friday Forum. Mr. DeFazio with speak on Our Representative Democracy - Can it Survive?, a topic recently much discussed in Congress as the Nation approaches 100 days in office for the new administration. From the Watergate Era to today, Rep. DeFazio will trace the origins of campaign finance reform, the rise of "Dark Money", and the impact these developments have had on today’s elections.. Discussion at the City Club of Eugene on April 21, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

12:00 PM

Laurie Trieger, Candidate for Lane County Commissioner, Position 3 (South Eugene) County Commissioner Candidate Laurie Trieger talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County residents by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Emily Semple, Candidate for Eugene City Council Candidate Emily Semple talks about issues of interest to Eugene General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

3:00 PM

Jerry Samaniego, Candidate for Oregon House of Representatives, District 7 Candidate Jerry Samaniego talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

4:00 PM

John Lively, Candidate for Oregon House of Representatives, District 12 Candidate John Lively talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

7:00 PM

Emily Semple, Candidate for Eugene City Council Candidate Emily Semple talks about issues of interest to Eugene General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

8:00 PM

Alek Skarlatos, Candidate for U.S. House of Representatives, District 4 Candidate Alek Skarlatos talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

9:00 PM

Ruth E. Linoz, Candidate for Oregon House of Representatives, District 12 Candidate Ruth E. Linoz talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

10:00 PM

Laurie Trieger, Candidate for Lane County Commissioner, Position 3 (South Eugene) County Commissioner Candidate Laurie Trieger talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County residents by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

11:00 PM

Tim Aldal, Candidate for Oregon House of Representatives, District 8 Candidate Tim Aldal talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html



TUESDAY 10/13 LOCAL HEALTH & FITNESS


12:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

1:00 AM

Hiking With Barbara "Ridgeline Trail, Edith Camp".Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (28 min.)

1:30 AM

Practical Yoga For Everyday People Guest: Sandy Watson with Host Verna Reidy. Today’s Practice: Yoga & Aging, Sun Salutation, Seated Forward Bend, Bridge Pose. Produced by Verna Reidy. (25 min.)

2:00 AM

Nourish: Food for Life "Summer Super Salad with Blueberry Vinaigrette, and Breakfast Blueberry Oat Bar. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (28 min.)

2:30 AM

Answers To Addiction - Addiction treatment Jesus Christ’s Way. Produced by Ray Gruener. (30 min)

3:00 AM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

4:00 AM

Ruth E. Linoz, Candidate for Oregon House of Representatives, District 12 259-1-007 Candidate Ruth E. Linoz talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

5:00 AM

Marty Wilde, Candidate for Oregon House of Representatives, District 11 Candidate Marty Wilde talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

6:00 AM

Hiking With Barbara "Ridgeline Trail, Edith Camp".Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (28 min.)

6:30 AM

Nourish: Food for Life"Roasted Beet Hummus and Blueberry Beet Oatmeal Muffins" Today’s program features Roasted Beet Hummus and Blueberry Beet Oatmeal Muffins. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at https://oregoncancerfoundation.com, and more recipes at https://nourishfoodforlife.com. Produced by John Duran. (30 min.)

7:00 AM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

7:30 AM

Strata: Portraits of Humanity "February 2020" Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

8:00 AM

Chair QiGong Therapy for Hands, Arms and Torso This #QigongWithCarole video has #therapeutic #stretching and #breathing exercises, which #relax and open your #joints, promoting #circulation of #qi #energy to #relieve #stiffness and #pain of #arthritis and #parkinsons. Includes #calmingmusic, #funexercises, and #deepbreathing for a #qigongpractice #accessibletoall. Produced by Tom Cleveland. (28 min.)

8:30 AM

Chair QiGong Therapy for Hands, Arms and Torso This #QigongWithCarole video has #therapeutic #stretching and #breathing exercises, which #relax and open your #joints, promoting #circulation of #qi #energy to #relieve #stiffness and #pain of #arthritis and #parkinsons. Includes #calmingmusic, #funexercises, and #deepbreathing for a #qigongpractice #accessibletoall. Produced by Tom Cleveland. (28 min.)

9:00 AM

Eugene Cannabis TV Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:30 AM

Walking Through the Pandemic Part 2, 2020. Amble through lovely neighborhoods, down wooded paths, past fabulous mansions in Eugene. Poke around a pioneer cemetery, smell the roses, admire the gardens as the pandemic passes. You will be charmed, but still must go out for your own walk for actual exercise. No whining! Produced by Tyler Burgess. (28 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

10:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

11:00 AM

Katie Boshart Glaser, Candidate for Oregon House of Representatives, District 11 259-1-010 Candidate Katie Boshart Glaser talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

12:00 PM

John Lively, Candidate for Oregon House of Representatives, District 12 Candidate John Lively talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Rich Cunningham, Candidate for Oregon House of Representatives, District 14 Candidate Rich Cunningham talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

3:00 PM

Emily Semple, Candidate for Eugene City Council Candidate Emily Semple talks about issues of interest to Eugene General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

4:00 PM

Ruth E. Linoz, Candidate for Oregon House of Representatives, District 12 259-1-007 Candidate Ruth E. Linoz talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

7:00 PM

Hiking With Barbara "Ridgeline Trail, Edith Camp".Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (28 min.)

7:30 PM

Practical Yoga For Everyday People Guest: Sandy Watson with Host Verna Reidy. Today’s Practice: Yoga & Aging, Sun Salutation, Seated Forward Bend, Bridge Pose. Produced by Verna Reidy. (25 min.)

8:00 PM

Nourish: Food for Life "Summer Super Salad with Blueberry Vinaigrette, and Breakfast Blueberry Oat Bar. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (28 min.)

8:30 PM

Answers To Addiction - Addiction treatment Jesus Christ’s Way. Produced by Ray Gruener. (30 min)

9:00 PM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

10:00 PM

Ruth E. Linoz, Candidate for Oregon House of Representatives, District 12 259-1-007 Candidate Ruth E. Linoz talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

11:00 PM

Marty Wilde, Candidate for Oregon House of Representatives, District 11 Candidate Marty Wilde talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html



WEDNESDAY 10/14 LOCAL PUBLIC INTEREST


12:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

1:00 AM

Laurie Trieger, Candidate for Lane County Commissioner, Position 3 (South Eugene) County Commissioner Candidate Laurie Trieger talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County residents by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

2:00 AM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

2:30 AM

Eugene Cannabis TV Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

3:00 AM

Racism, Empire & Survival"Interview With Robert Kirkconnell" While stationed in Okinawa during the Vietnam War, Bob Kirkconnell was an Air Force NCO tracking use of military aircraft when he inadvertently discovered that heroin was being smuggled out in dead GI bodies. He came to realize extensive involvement of US personnel and equipment that identified this as a government operation, which set him on an unsettling path of investigation leading up to the Kennedy assassinations and beyond, described in his book, American Heart of Darkness. Produced by Jack Dresser. (60 min.)

4:00 AM

Alek Skarlatos, Candidate for U.S. House of Representatives, District 4 Candidate Alek Skarlatos talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

5:00 AM

Ruth E. Linoz, Candidate for Oregon House of Representatives, District 12 259-1-007 Candidate Ruth E. Linoz talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

6:00 AM

Hiking With Barbara "McKenzie Pass 2018". Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Nourish: Food for Life "Grain-Free Lemon Poppy Seed Waffles with Blueberry Compote and Asparagus, Pea Radish Salad with Spring Caesar Dressing" Today’s program features Grain-Free Lemon Poppy Seed Waffles with Blueberry Compote and Asparagus, Pea Radish Salad with Spring Caesar Dressing. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (29 min.)

7:00 AM

The Oregon Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

7:30 AM

Strata: Portraits of Humanity "March 2020" (Field school in Spain; peopling of Americas) (1) In this episode of the ArchaeoDuck series, Chloe Duckworth introduces us to her dig at the Alhambra in Spain and to some of her field crew. (2) The archaeology of the peopling of the Americas has undergone a paradigm shift. The story of the first humans here is more complex and dates significantly earlier than what was thought back in the 90s. This film details the archaeology that has led to this point and what data we still need to detail the actual story. The Gault Site in Texas is a prism through which to understand this change in thinking. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

8:00 AM

Tai Chi with Machiko & Medical QiGong42 Combined Form with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. Edited by John Duran (50 min.)

9:00 AM

Eugene Cannabis TV January 22, 2020. ECTV's first program of 2020! Randall, a cancer survivor, is here to tell DanK about his use of whole plant extracts, also known as RSO to treat his illness. Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/RHIXmfpdLnQ We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:30 AM

Walking Through the Pandemic Part 1, 2020. Walking away the pandemic in lovely spring weather. Enjoy neighborhoods through Historic Cottage Grove, in Eugene we go up Skinner Butte, past the Palace Bakery. Over in Springfield discover the Historic Washburne District of Springfield, Willamette Heights Park and on to Dorris Ranch with the Living History Village. Enjoy the Historic Homes in Eugene, and walking through lovely neighborhoods up to Lafferty Park. Produced by Tyler Burgess. (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

10:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

11:00 AM

Jerry Samaniego, Candidate for Oregon House of Representatives, District 7 Candidate Jerry Samaniego talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

12:00 PM

David Smith, Candidate for Oregon House of Representatives, District 13 Candidate David Smith talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Tim Aldal, Candidate for Oregon House of Representatives, District 8 Candidate Tim Aldal talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

3:00 PM

Marty Wilde, Candidate for Oregon House of Representatives, District 11 Candidate Marty Wilde talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

4:00 PM

Arts Journal Replay #912 MAYOR’S ART SHOW 2019 August ArtWalk talk with host Kate Ali, City of Eugene Public Art Manager, Eugene Mayor Lucy Vinis, & art show judges + 4 min. of Art Show art clips 23 min. Arts Encore: Celtic music concert in the Atrium 32 min. EugeneBiennialAward Winners one year later @ Karin Clarke gallery 4 min. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

7:00 PM

Laurie Trieger, Candidate for Lane County Commissioner, Position 3 (South Eugene) County Commissioner Candidate Laurie Trieger talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County residents by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

8:00 PM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

8:30 PM

Eugene Cannabis TV Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:00 PM

Racism, Empire & Survival"Interview With Robert Kirkconnell" While stationed in Okinawa during the Vietnam War, Bob Kirkconnell was an Air Force NCO tracking use of military aircraft when he inadvertently discovered that heroin was being smuggled out in dead GI bodies. He came to realize extensive involvement of US personnel and equipment that identified this as a government operation, which set him on an unsettling path of investigation leading up to the Kennedy assassinations and beyond, described in his book, American Heart of Darkness. Produced by Jack Dresser. (60 min.)

10:00 PM

Emily Semple, Candidate for Eugene City Council Candidate Emily Semple talks about issues of interest to Eugene General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

11:00 PM

Ruth E. Linoz, Candidate for Oregon House of Representatives, District 12 259-1-007 Candidate Ruth E. Linoz talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html


THURSDAY 10/15 LOCAL ARTS


12:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

1:00 AM

Cottage Grove TV 7:00 Ghost Towns of the Mother Lode #4 (18:45) Manhattan,Izee (Holt); 7:19 The Road to Izee (9:32) Holt; 7:28 Cottage Grove Home Show 2009 (1:43); 7:29 Cinco de Mayo Music at El Tapitio Restaurant 2009 (:17); 7:30 Israel 1998 #1 29:00 (Bonnie Sano); 7:59 This is Cottage Grove (:51) Holt; 8:00 Walk with me in Trapani, Seliunte, Capo San Vito, and Ispecia Caves (25:40) Burgess; 8:26 Tonopah, Nevada Mining Museum (4:22) Jim Wirth; 8:30 The Kropf Family from Albany, Oregon Sings Gospel #2 (28:03). Produced by Dan Holt (120 Min.) On YouTube at https://www.youtube.com/user/danholtvideo

3:00 AM

Arts Journal Replay #913 BAROQUE SONATAS with Jeffery Allen cello, Richard Guy harpsicord, & Ernie O’Byrne flute @ Atrium Music Series. August 2019. (60 min) BAROQUE SONATAS Atrium concert 2019 is also on YouTube. https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

4:00 AM

John Lively, Candidate for Oregon House of Representatives, District 12 Candidate John Lively talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

5:00 AM

Ruth E. Linoz, Candidate for Oregon House of Representatives, District 12 259-1-007 Candidate Ruth E. Linoz talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

6:00 AM

Hiking With Barbara "Amsterdam Bike Ride, Part 1". Netherlands Bike and Barge Trip, a tour on boat, bike and for not in the Netherlands May 2019. A video chronicle of Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Nourish: Food for Life "Spring Vegetable Quiche with Goat Cheese and Potato Crust, and Vegan Vanilla Almond Cashew Granola" Today’s program features Spring Vegetable Quiche with Goat Cheese and Potato Crust, and Vegan Vanilla Almond Cashew Granola. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (30 min.)

7:00 AM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

7:30 AM

Strata: Portraits of Humanity "April 2020" (Archaeology on the road in Spain; traditional mirror handicraft in Iran) (1) In this episode of the ArchaeoDuck series, Chloe Duckworth and her colleague travel around southern Spain, visiting museums to take samples of archaeological glass from their collections. (2) In this drama from Iran, an expert in handicrafts comes to Shiraz to do research on traditional mirror work and to meet a renowned master craftsman. He is awed by the master's works in the city's heritage sites. He is also preoccupied with poetic mirror metaphors, and coincidentally has a chance meeting with a young woman in a bazaar. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

8:00 AM

Learn To Paint In Acrylics "Halloween" Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

8:30 AM

Eugene Cannabis TV Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:00 AM

Eugene Cannabis TV February 5, 2020. Mike joins DanK for the first segment, and Peke from Mercy Center Salem joins him for the second. Time for a look at bills in the legislature, a report on Peke's recent trip to the State Capitol for committee meetings., and other news from across the nation. Produced by Dan Koozer and 110rdr33f4. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/klHq4_xpWUA We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:30 AM

Walking Through the Pandemic Part 2, 2020. Amble through lovely neighborhoods, down wooded paths, past fabulous mansions in Eugene. Poke around a pioneer cemetery, smell the roses, admire the gardens as the pandemic passes. You will be charmed, but still must go out for your own walk for actual exercise. No whining! Produced by Tyler Burgess. (28 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

10:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

11:00 AM

Our Representative Democracy - Can It Survive? Speaker: Congressman Peter DeFazio, U.S. Representative, Oregon’s 4th District. The City Club of Eugene in partnership with the Wayne Morse Center for Law and Politics at the University of Oregon is pleased to host Congressman Peter DeFazio in a special Friday Forum. Mr. DeFazio with speak on Our Representative Democracy - Can it Survive?, a topic recently much discussed in Congress as the Nation approaches 100 days in office for the new administration. From the Watergate Era to today, Rep. DeFazio will trace the origins of campaign finance reform, the rise of "Dark Money", and the impact these developments have had on today’s elections.. Discussion at the City Club of Eugene on April 21, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

12:00 PM

Emily Semple, Candidate for Eugene City Council Candidate Emily Semple talks about issues of interest to Eugene General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

David Smith, Candidate for Oregon House of Representatives, District 13 Candidate David Smith talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

3:00 PM

Jerry Samaniego, Candidate for Oregon House of Representatives, District 7 Candidate Jerry Samaniego talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

4:00 PM

Katie Boshart Glaser, Candidate for Oregon House of Representatives, District 11 259-1-010 Candidate Katie Boshart Glaser talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

7:00 PM

Cottage Grove TV 7:00 Ghost Towns of the Mother Lode #4 (18:45) Manhattan,Izee (Holt); 7:19 The Road to Izee (9:32) Holt; 7:28 Cottage Grove Home Show 2009 (1:43); 7:29 Cinco de Mayo Music at El Tapitio Restaurant 2009 (:17); 7:30 Israel 1998 #1 29:00 (Bonnie Sano); 7:59 This is Cottage Grove (:51) Holt; 8:00 Walk with me in Trapani, Seliunte, Capo San Vito, and Ispecia Caves (25:40) Burgess; 8:26 Tonopah, Nevada Mining Museum (4:22) Jim Wirth; 8:30 The Kropf Family from Albany, Oregon Sings Gospel #2 (28:03). Produced by Dan Holt (120 Min.) On YouTube at https://www.youtube.com/user/danholtvideo

9:00 PM

Arts Journal Replay #913 BAROQUE SONATAS with Jeffery Allen cello, Richard Guy harpsicord, & Ernie O’Byrne flute @ Atrium Music Series. August 2019. (60 min) BAROQUE SONATAS Atrium concert 2019 is also on YouTube. https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

10:00 PM

John Lively, Candidate for Oregon House of Representatives, District 12 Candidate John Lively talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

11:00 PM

Ruth E. Linoz, Candidate for Oregon House of Representatives, District 12 259-1-007 Candidate Ruth E. Linoz talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html



FRIDAY 10/16 LOCAL MUSIC & ENTERTAINMENT


12:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

1:00 AM

The Haunts of 355 W. 8th Ave. -The Eugene News Network, in collaboration with 1 1/2 Blocks from Broadway Productions, brings us a play titled "The Haunts of 355 W. 8th Ave." In this Halloween play, new tenants to an apartment building soon find out the reasons why no one else lives in the building. A unique aspect of this show is that the theater was the apartment building at that address. It was performed in front of a live audience. The show was written, directed, and produced by Mike Schwab. (21 min.) You can find this show, along with other shows produced by Mike on his YouTube channel. Search Mike T Schwab.

1:30 AM

Learn To Paint In Acrylics: Evil Pumpkin Halloween Special - Learn to paint the Evil Pumpkin in this Halloween Special. Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (30 min.)

2:00 AM

Katie Boshart Glaser, Candidate for Oregon House of Representatives, District 11 259-1-010 Candidate Katie Boshart Glaser talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

3:00 AM

Jerry Samaniego, Candidate for Oregon House of Representatives, District 7 Candidate Jerry Samaniego talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

4:00 AM

Kalapuya Poetry Night "Just Before The Fires Changes Everything…." Part One - This group features a romp about the different flavors of Mean People – tonight Leo with focus on "People who don’t care!" Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/36

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "Slow Down" Part Two. Marc plays some classic 45 rpm records at 33 rpm. Originally aired on KWVA-FM 01/24/16 (29 min.) Produced by Marc Time <http://www.sundaymorninghangover.blogspot.com/2016/01/slow-down.html>http://www.sundaymorninghangover.blogspot.com/2016/01/slow-down.html

5:30 AM

The Haunts of 355 W. 8th Ave. -The Eugene News Network, in collaboration with 1 1/2 Blocks from Broadway Productions, brings us a play titled "The Haunts of 355 W. 8th Ave." In this Halloween play, new tenants to an apartment building soon find out the reasons why no one else lives in the building. A unique aspect of this show is that the theater was the apartment building at that address. It was performed in front of a live audience. The show was written, directed, and produced by Mike Schwab. (21 min.) You can find this show, along with other shows produced by Mike on his YouTube channel. Search Mike T Schwab.

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" Silver Falls State Park, Castle Rock, Scott Mountain. A video chronicle of travels in Oregon, Washington and the Pacific NW. Produced by Marc Time. (29 min.)

6:30 AM

Nourish: Food for Life "Cauliflower Ceviche and Carrot Top Walnut Pesto." Today’s program features Spring Vegetable Quiche with Goat Cheese and Potato Crust, and Vegan Vanilla Almond Cashew Granola. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (26 min.)

7:00 AM

The Oregon Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

7:30 AM

Strata: Portraits of Humanity "May 2020" (Sculpting Armenian cross-stones; how to become an archaeologist) (1) In his workshop, master sculptor Artak Hambardzumyan of Yerevan, Armenia, continues an ancient tradition and demonstrates his rare stone-cutting skills by making eight khachkars, or Armenian cross-stones, for clients in Ukraine. (2) In this ArchaeoDuck interview, Chloe chats with Dr. David Connolly, the founder of the British Archaeological Jobs and Resources (BAJR) website, who has lots of tips for a career in archaeology, along with some fabulous anecdotes from his own colorful career. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

8:00 AM

QiGong With Janet - QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) On YouTube at https://youtu.be/CJMReLb9f_4. Email: janet@thinkvideo.com

9:00 AM

Eugene Cannabis TV Produced by Dan Koozer (30 min) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/tTs1zOX4g0E We’re also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:30 AM

Walking Through the Pandemic Part 1, 2020. Walking away the pandemic in lovely spring weather. Enjoy neighborhoods through Historic Cottage Grove, in Eugene we go up Skinner Butte, past the Palace Bakery. Over in Springfield discover the Historic Washburne District of Springfield, Willamette Heights Park and on to Dorris Ranch with the Living History Village. Enjoy the Historic Homes in Eugene, and walking through lovely neighborhoods up to Lafferty Park. Produced by Tyler Burgess. (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

10:00 AM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

11:00 AM

Marty Wilde, Candidate for Oregon House of Representatives, District 11 Candidate Marty Wilde talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

12:00 PM

Tim Aldal, Candidate for Oregon House of Representatives, District 8 Candidate Tim Aldal talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Our Representative Democracy - Can It Survive? Speaker: Congressman Peter DeFazio, U.S. Representative, Oregon’s 4th District. The City Club of Eugene in partnership with the Wayne Morse Center for Law and Politics at the University of Oregon is pleased to host Congressman Peter DeFazio in a special Friday Forum. Mr. DeFazio with speak on Our Representative Democracy - Can it Survive?, a topic recently much discussed in Congress as the Nation approaches 100 days in office for the new administration. From the Watergate Era to today, Rep. DeFazio will trace the origins of campaign finance reform, the rise of "Dark Money", and the impact these developments have had on today’s elections.. Discussion at the City Club of Eugene on April 21, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

3:00 PM

Laurie Trieger, Candidate for Lane County Commissioner, Position 3 (South Eugene) County Commissioner Candidate Laurie Trieger talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County residents by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

4:00 PM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

4:30 PM

Strata: Portraits of Humanity "September 2020" (The Medici Fortress of Arezzo) This documentary traces the fundamental historical steps that led the Medici ruler, Cosimo the First, to establish the recently restored Medici Fortress on the hill of San Donato in Arezzo, the ancient city founded by the Etruscans. It shows, in an epic and evocative manner, how this mighty Renaissance fortification was able to dominate the entire city, but eventually was buried and forgotten. This is an exploration of the origins and identity of the millennia-long history of the Tuscan city of Arezzo. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Change My Mind Commentary on current affairs. Produced by Joe Tyndall. (60 min.)

7:00 PM

The Haunts of 355 W. 8th Ave. -The Eugene News Network, in collaboration with 1 1/2 Blocks from Broadway Productions, brings us a play titled "The Haunts of 355 W. 8th Ave." In this Halloween play, new tenants to an apartment building soon find out the reasons why no one else lives in the building. A unique aspect of this show is that the theater was the apartment building at that address. It was performed in front of a live audience. The show was written, directed, and produced by Mike Schwab. (21 min.) You can find this show, along with other shows produced by Mike on his YouTube channel. Search Mike T Schwab.

7:30 PM

Learn To Paint In Acrylics: Evil Pumpkin Halloween Special - Learn to paint the Evil Pumpkin in this Halloween Special. Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (30 min.)

8:00 PM

Katie Boshart Glaser, Candidate for Oregon House of Representatives, District 11 259-1-010 Candidate Katie Boshart Glaser talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

9:00 PM

Emily Semple, Candidate for Eugene City Council Candidate Emily Semple talks about issues of interest to Eugene General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

10:00 PM

Kalapuya Poetry Night "Just Before The Fires Changes Everything…." Part One - This group features a romp about the different flavors of Mean People – tonight Leo with focus on "People who don’t care!" Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/36

10:30 PM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

11:00 PM

Marc Time: Sunday Morning Hangover Radio Show "Slow Down" Part Two. Marc plays some classic 45 rpm records at 33 rpm. Originally aired on KWVA-FM 01/24/16 (29 min.) Produced by Marc Time <http://www.sundaymorninghangover.blogspot.com/2016/01/slow-down.html>http://www.sundaymorninghangover.blogspot.com/2016/01/slow-down.html

11:30 PM

The Haunts of 355 W. 8th Ave. -The Eugene News Network, in collaboration with 1 1/2 Blocks from Broadway Productions, brings us a play titled "The Haunts of 355 W. 8th Ave." In this Halloween play, new tenants to an apartment building soon find out the reasons why no one else lives in the building. A unique aspect of this show is that the theater was the apartment building at that address. It was performed in front of a live audience. The show was written, directed, and produced by Mike Schwab. (21 min.) You can find this show, along with other shows produced by Mike on his YouTube channel. Search Mike T Schwab.



SATURDAY 10/17


12:00 AM

Kalapuya Poetry Night "Just Before The Fires Changes Everything…." Part One - This group features a romp about the different flavors of Mean People – tonight Leo with focus on "People who don’t care!" Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/36

12:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

1:00 AM

The Haunts of 355 W. 8th Ave. -The Eugene News Network, in collaboration with 1 1/2 Blocks from Broadway Productions, brings us a play titled "The Haunts of 355 W. 8th Ave." In this Halloween play, new tenants to an apartment building soon find out the reasons why no one else lives in the building. A unique aspect of this show is that the theater was the apartment building at that address. It was performed in front of a live audience. The show was written, directed, and produced by Mike Schwab. (21 min.) You can find this show, along with other shows produced by Mike on his YouTube channel. Search Mike T Schwab.

1:30 AM

Marc Time: Sunday Morning Hangover Radio Show "Slow Down" Part Two. Marc plays some classic 45 rpm records at 33 rpm. Originally aired on KWVA-FM 01/24/16 (29 min.) Produced by Marc Time <http://www.sundaymorninghangover.blogspot.com/2016/01/slow-down.html>http://www.sundaymorninghangover.blogspot.com/2016/01/slow-down.html

2:00 AM

Movies From the Madhouse Ah, 1970, a time of peace, love, and... rabid, devil worshiping hippies?!?! Join Mistress Dandeli and Master Seth as we delve into the grindhouse classick, "I Drink Your Blood"! And watch out for those meat pies! Produced by Madhouse Productions (120 min.) Watch on YouTube at: https://www.youtube.com/channel/UCiw0j0cUMToWFUfIpi-5p7w

4:00 AM

Ruth E. Linoz, Candidate for Oregon House of Representatives, District 12 259-1-007 Candidate Ruth E. Linoz talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

5:00 AM

David Smith, Candidate for Oregon House of Representatives, District 13 Candidate David Smith talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" Obsidian Trail head White Branch Creek, Ridge Line Trail, the Sisters, Spencer Butte. A video chronicle of travels in Oregon, Washington and the Pacific NW. Produced by Marc Time. (29 min.)

6:30 AM

Nourish: Food for Life "Spicy Thai Raw Salad and Lemon Strawberry Bread" Today’s program features Spicy Thai Raw Salad and Lemon Strawberry Bread. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (30 min.)

7:00 AM

Cottage Grove TV 7:00 Ghost Towns of the Mother Lode #4 (18:45) Manhattan,Izee (Holt); 7:19 The Road to Izee (9:32) Holt; 7:28 Cottage Grove Home Show 2009 (1:43); 7:29 Cinco de Mayo Music at El Tapitio Restaurant 2009 (:17); 7:30 Israel 1998 #1 29:00 (Bonnie Sano); 7:59 This is Cottage Grove (:51) Holt; 8:00 Walk with me in Trapani, Seliunte, Capo San Vito, and Ispecia Caves (25:40) Burgess; 8:26 Tonopah, Nevada Mining Museum (4:22) Jim Wirth; 8:30 The Kropf Family from Albany, Oregon Sings Gospel #2 (28:03). Produced by Dan Holt (120 Min.) On YouTube at https://www.youtube.com/user/danholtvideo

9:00 AM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

10:00 AM

UO Today Guest: Kirby Brown, associate professor of English and Native American Studies at the University of Oregon, and Jennifer O'Neal, assistant professor of Indigenous, Race, and Ethnic Studies at the University of Oregon, offer a preview of the conference "Engaged Humanities: Partnerships between Academia and Tribal Communities." The conference features the annual Climate Change and Indigenous Peoples lecture, panel presentations by tribal elders and scholars, a concert reading of the play Salmon is Everything, and a screening of the documentary Promised Land which chronicles the Chinook and Duwamish tribes' struggle for federal recognition. The conference takes place November 8-9, 2019 at the University of Oregon on Kalapuya Ilihi. Produced by Peg Gearhart. (30 min.) Watch episodes online at http://media.uoregon.edu/channel/archives/category/uo-today

10:30 AM

Practical Yoga For Everyday People Guest: Sandy Watson with Host Verna Reidy. Today’s Practice: Yoga & Aging, Sun Salutation, Seated Forward Bend, Bridge Pose. Produced by Verna Reidy. (25 min.)

11:00 AM

Nourish: Food for Life "Summer Super Salad with Blueberry Vinaigrette, and Breakfast Blueberry Oat Bar. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (28 min.)

11:30 AM

The David Igl Show Guest: Vicki Douglas, retired Parole Officer on Need For Focus on At-Risk Youth. Produced by Larry Dobberstein. (30 min.)

12:00 PM

Emily Semple, Candidate for Eugene City Council Candidate Emily Semple talks about issues of interest to Eugene General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

1:00 PM

Answers To Addiction - Addiction treatment Jesus Christ’s Way. Produced by Ray Gruener. (30 min)

1:30 PM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

2:00 PM

Walking Through the Pandemic Part 2, 2020. Amble through lovely neighborhoods, down wooded paths, past fabulous mansions in Eugene. Poke around a pioneer cemetery, smell the roses, admire the gardens as the pandemic passes. You will be charmed, but still must go out for your own walk for actual exercise. No whining! Produced by Tyler Burgess. (28 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

2:30 PM

Chair QiGong Therapy for Hands, Arms and Torso This #QigongWithCarole video has #therapeutic #stretching and #breathing exercises, which #relax and open your #joints, promoting #circulation of #qi #energy to #relieve #stiffness and #pain of #arthritis and #parkinsons. Includes #calmingmusic, #funexercises, and #deepbreathing for a #qigongpractice #accessibletoall. Produced by Tom Cleveland. (28 min.)

3:00 PM

The Oregon Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

3:30 PM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

4:00 PM

John Lively, Candidate for Oregon House of Representatives, District 12 Candidate John Lively talks about issues of interest to General Election voters. Host: Joe Tyndall. Produced as a public service to Lane County voters by the all-volunteer cable public access Community Television of Lane County crew.(60 min.) This video is on https://www.youtube.com/ Search for Joe Tyndall; email: info@CTV29.org Schedules: https://www.ctv29.org/CTV29-Schedules.html

5:00 PM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" Obsidian Trail head White Branch Creek, Ridge Line Trail, the Sisters, Spencer Butte. A video chronicle of travels in Oregon, Washington and the Pacific NW. Produced by Marc Time. (29 min.)

5:30 PM

The Haunts of 355 W. 8th Ave. -The Eugene News Network, in collaboration with 1 1/2 Blocks from Broadway Productions, brings us a play titled "The Haunts of 355 W. 8th Ave." In this Halloween play, new tenants to an apartment building soon find out the reasons why no one else lives in the building. A unique aspect of this show is that the theater was the apartment building at that address. It was performed in front of a live audience. The show was written, directed, and produced by Mike Schwab. (21 min.) You can find this show, along with other shows produced by Mike on his YouTube channel. Search Mike T Schwab.

6:00 PM

Gospel Music: Community Beyond Differences "Part 1" Series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

6:30 PM

Gospel Music: Community Beyond Differences "Part 2" Series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

7:00 PM

Oregon 2020 Election Security Symposium America's elections are the foundation of our democracy, and it is critical that government agencies work with voters to identify foreign influence efforts and criminal organizations trying to impact our nation. The 2020 Oregon Election Security Symposium provides information on the threats we face and proactive steps that everyone can take to keep our elections free and fair. Produced by Capital Community Television, Salem, Oregon. Locally sponsored by Tom Cleveland. (153 min.) Followed immediately by B02752-152.

9:30 PM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

10:00 PM

Movies From the Madhouse Ah, 1970, a time of peace, love, and... rabid, devil worshiping hippies?!?! Join Mistress Dandeli and Master Seth as we delve into the grindhouse classick, "I Drink Your Blood"! And watch out for those meat pies! Produced by Madhouse Productions (120 min.) Watch on YouTube at: https://www.youtube.com/channel/UCiw0j0cUMToWFUfIpi-5p7w



Schedule subject to change without notice. For updates see http://ctv29.org.






Join for $10 a year or make a tax-deductible donation! Use Your Credit/Debit Card or PayPal Account!!



© 2020 Community Television of Lane County. All Rights Reserved.